Research

Items by Sutton, Daniel

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2015 | 2013 | 2012
Number of items: 3.

2015

Schwetlick, H., Sutton, D. C. and Zimmer, J., 2015. On the Γ-limit for a non-uniformly bounded sequence of two-phase metric functionals. Discrete and Continuous Dynamical Systems - Series A, 35 (1), pp. 411-426.

2013

Sutton, D. C., 2013. Microscopic Hamiltonian Systems and their Effective Description. Thesis (Doctor of Philosophy (PhD)). University of Bath.

2012

Schwetlick, H., Sutton, D. C. and Zimmer, J., 2012. Nonexistence of slow heteroclinic travelling waves for a bistable Hamiltonian lattice model. Journal of Nonlinear Science, 22 (6), pp. 917-934.

This list was generated on Sun Dec 21 22:14:20 2014 GMT.